Homology, Homotopy and Applications

Volume 21 (2019)

Number 1

A canonical lift of Frobenius in Morava $E$-theory

Pages: 341 – 350

DOI: http://dx.doi.org/10.4310/HHA.2019.v21.n1.a16

Author

Nathaniel Stapleton (Department of Mathematics, University of Kentucky, Lexington, Ky., U.S.A.)

Abstract

We prove that the $p$th Hecke operator on the Morava $E$-cohomology of a space is congruent to the Frobenius $\mathrm{mod} \: p$. This is a generalization of the fact that the $p$th Adams operation on the complex $K$-theory of a space is congruent to the Frobenius $\mathrm{mod} \: p$. The proof implies that the $p$th Hecke operator may be used to test Rezk’s congruence criterion.

Keywords

Morava $E$-theory, Frobenius, Hecke operator

2010 Mathematics Subject Classification

55N20

Full Text (PDF format)

Copyright © 2018, Nathaniel Stapleton

Received 26 May 2016

Received revised 28 October 2016

Published 7 November 2018